# SDR CHQA20120513164

- Difficulty date: May 13, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,194 hours, 21,001 cycles
- Engine: Allsn AE3007A
- Engine time: 22,737 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE III LEFT OMEGA BEAM ANGLE WAS FOUND TO BE CRACKED.  THE CENTER FUSELAGE III LEFT OMEGA BEAM ANGLE WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
